I just had surgery and I am taking percocets for the pain and wanted to see if this would lower my dilantin levels
Here is the info Using acetaminophen together with phenytoin may alter the effects of acetaminophen and cause serious side effects that may affect your liver. Call your doctor immediately if you experience a fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, or yellowing of the skin or the whites of your eyes. If your doctor does prescribe these medications together, you may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2010 • 5 answers
Posted 29 Jun 2010 • 1 answer
Posted 6 Dec 2010 • 1 answer
Posted 26 Nov 2011 • 2 answers
Posted 25 Jun 2018 • 0 answers